Record number :
653241
Title of article :
LAD ASYMPTOTICS UNDER CONDITIONAL HETEROSKEDASTICITY WITH POSSIBLY INFINITE ERROR DENSITIES
Author/Authors :
CHO، JIN SEO نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
10
From page :
953
To page :
962
Abstract :
Least absolute deviations (LAD) estimation of linear time series models is considered under conditional heteroskedasticity and serial correlation. The limit theory of the LAD estimator is obtained without assuming the finite density condition for the errors that is required in standard LAD asymptotics. The results are particularly useful in application of LAD estimation to financial time series data.
Journal title :
ECONOMETRIC THEORY
Journal title :
ECONOMETRIC THEORY
Serial Year :
2010
Link To Document :
بازگشت